# SDR VNAA2023120210032

- Difficulty date: December 1, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 40,725 hours, 30,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670370625
- Condition: Damaged
- Location: Unknown
- Part time: 30,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 119205 DISCREPANCY: 1EA MISDRILLED HOLE ON FS 863 BETWEEN STGR 24L AND STGR25L. CORRECTIVE ACTION: REPAIRED FUSELAGE SKIN IAW OLIVER WYMAN EA 23-C7-53-1632 REV IR DATED 11-06-2023.
